×

zbMATH — the first resource for mathematics

On a stochastic logistic equation with impulsive perturbations. (English) Zbl 1247.60085
Comput. Math. Appl. 63, No. 5, 871-886 (2012); corrigendum ibid. 64, No. 6, 2158 (2012).
Summary: A stochastic logistic model with impulsive perturbations is proposed and investigated. First, we give a new definition of a solution of an impulsive stochastic differential equation (ISDE), which is more convenient for use than the existing one. Using this definition, we show that our model has a global and positive solution and obtain its explicit expression. Then we establish the sufficient conditions for extinction, non-persistence in the mean, weak persistence, persistence in the mean and stochastic permanence of the solution. The critical value between weak persistence and extinction is obtained. In addition, the limit of the average in time of the sample path of the solution is estimated by two constants. Afterwards, the lower-growth rate and the upper-growth rate of the solution are estimated. Finally, sufficient conditions for global attractivity are established.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34A37 Ordinary differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, L., Stochastic differential equations: theory and applications, (1972), Wiley New York
[2] Freedman, A., Stochastic differential equations and their applications, (1976), Academic Press San Diego
[3] Gard, T.C., Introduction to stochastic differential equations, (1989), Marcel Dekker · Zbl 0682.92018
[4] Jiang, D.; Shi, N., A note on non-autonomous logistic equation with random perturbation, J. math. anal. appl., 303, 164-172, (2005) · Zbl 1076.34062
[5] Jiang, D.; Shi, N.; Li, X., Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation, J. math. anal. appl., 340, 588-597, (2008) · Zbl 1140.60032
[6] Li, X.; Mao, X., Population dynamical behavior of non-autonomous lotka – volterra competitive system with random perturbation, Discrete contin. dyn. syst., 24, 523-545, (2009) · Zbl 1161.92048
[7] Liu, M.; Wang, K., Persistence and extinction in stochastic non-autonomous logistic systems, J. math. anal. appl., 375, 443-457, (2011) · Zbl 1214.34045
[8] Lakshmikantham, V.; Bainov, D.; Simeonov, P., Theory of impulsive differential equations, (1989), World Scientific Press Singapore · Zbl 0719.34002
[9] Bainov, D.; Simeonov, P., Impulsive differential equations: periodic solutions and applications, (1993), Longman Harlow · Zbl 0815.34001
[10] Liu, X.; Chen, L., Global dynamics of the periodic logistic system with periodic impulsive perturbations, J. math. anal. appl., 289, 279-291, (2004) · Zbl 1054.34015
[11] Tang, S.; Chen, L., Global attractivity in a “food-limited” population model with impulsive effects, J. math. anal. appl., 292, 211-221, (2004) · Zbl 1062.34055
[12] Ahmad, S.; Stamova, I., Asymptotic stability of competitive systems with delays and impulsive perturbations, J. math. anal. appl., 334, 686-700, (2007) · Zbl 1153.34044
[13] Alzabut, J.; Abdeljawad, T., On existence of a globally attractive periodic solution of impulsive delay logarithmic population model, Appl. math. comput., 198, 463-469, (2008) · Zbl 1163.92033
[14] He, M.; Chen, F., Dynamic behaviors of the impulsive periodic multi-species predator – prey system, Comput. math. appl., 57, 248-265, (2009) · Zbl 1165.34308
[15] Hou, J.; Teng, Z.; Gao, S., Permanence and global stability for nonautonomous N-species lotka – volterra competitive system with impulses, Nonlinear anal. real world appl., 11, 1882-1896, (2010) · Zbl 1200.34051
[16] Baek, H., A food chain system with Holling type IV functional response and impulsive perturbations, Comput. math. appl., 60, 1152-1163, (2010) · Zbl 1201.34015
[17] Wang, Q.; Zhang, Y.; Wang, Z.; Ding, M.; Zhang, H., Periodicity and attractivity of a ratio-dependent Leslie system with impulses, J. math. anal. appl., 376, 212-220, (2011) · Zbl 1216.34045
[18] Sakthivel, R.; Luo, J., Asymptotic stability of nonlinear impulsive stochastic differential equations, Statist. probab. lett., 79, 1219-1223, (2009) · Zbl 1166.60316
[19] Zhao, S.; Sun, J.T.; Wu, H., Stability of linear stochastic differential delay systems under implusive control, IET control theory appl., 3, 1547-1552, (2009)
[20] Li, C.X.; Sun, J.T., Stability analysis of nonlinear stochastic differential delay systems under implusive control, Phys. lett. A, 374, 1154-1158, (2010) · Zbl 1248.90030
[21] Li, C.X.; Sun, J.T.; Sun, R., Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects, J. franklin inst., 347, 1186-1198, (2010) · Zbl 1207.34104
[22] Li, C.X.; Shi, J.P.; Sun, J.T., Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks, Nonlinear anal., 74, 3099-3111, (2011) · Zbl 1218.34097
[23] Hallam, T.G.; Ma, Z.E., Persistence in population models with demographic fluctuations, J. math. biol., 24, 327-339, (1986) · Zbl 0606.92022
[24] Ma, Z.; Hallam, T.G., Effects of parameter fluctuations on community survival, Math biosci., 86, 35-49, (1987) · Zbl 0631.92019
[25] Wang, W.; Ma, Z.E., Permanence of a nonautomonous population model, Acta math. appl. sin. engl. ser., 1, 86-95, (1998)
[26] Mao, X.; Yuan, C., Stochastic differential equations with Markovian switching, (2006), Imperial College Press · Zbl 1126.60002
[27] Karatzas, I.; Shreve, S.E., Brownian motion and stochastic calculus, (1991), Springer-Verlag Berlin · Zbl 0734.60060
[28] Barbalat, I., Systems dequations differentielles d’osci d’oscillations nonlineaires, Rev. roumaine math. pures appl., 4, 267-270, (1959) · Zbl 0090.06601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.